# SDR ASAA0380311

- Difficulty date: April 11, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 1044415
- Condition: Cracked
- Location: Rt Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING 15K CHECK, RIGHT FUEL TANK FUEL LINE SUPPORT BRACKET IS CRACKED ON OUTBOARD SIDE.  REPLACED SUPPORT BRACKET PER SRM 51-30-1 AND 10-4.  (M)
